Authors: Bo-Yan Xi 1 and Feng Qi
View More View Less
  • 1 Inner Mongolia University for Nationalities College of Mathematics Tongliao City, Inner Mongolia Autonomous Region 028043 China
  • | 2 Tianjin Polytechnic University Department of Mathematics, College of Science Tianjin City 300160 China
  • | 3 Henan Polytechnic University Institute of Mathematics Jiaozuo City, Henan Province 454010 China
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In the paper, the authors introduce a new concept of geometrically r-convex functions and establish some inequalities of Hermite-Hadamard type for this class of functions.

  • Alomari, M. and Darus, M., On The Hadamard’s inequality for log-convex functions on the coordinates, J. Inequal. Appl., 2009 (2009), Article ID 283147, 13 pages; Available online at http://dx.doi.org/10.1155/2009/283147

    Darus M. , '', in J. Inequal. Appl. , (2009 ) -.

  • Bai, R.-F., Qi, F. and Xi, B.-Y., Hermite-Hadamard type inequalities for the m- and (α, m)-logarithmically convex functions, Filomat, 27 (2013), no. 1, 1–7; Available online at http://dx.doi.org/10.2298/FIL1301001B

    Xi B.-Y. , 'Hermite-Hadamard type inequalities for the m- and (α, m)-logarithmically convex functions ' (2013 ) 27 Filomat : 1 -7.

    • Search Google Scholar
  • Bai, S.-P. and Qi, F., Some inequalities for (s1, m1)-(s2, m2)-convex functions on the co-ordinates, Glob. J. Math. Anal., 1 (2013), no. 1, 22–28; Available online at http://dx.doi.org/10.14419/gjma.v1i1.776

    Qi F. , 'Some inequalities for (s1, m1)-(s2, m2)-convex functions on the co-ordinates ' (2013 ) 1 Glob. J. Math. Anal. : 22 -28.

    • Search Google Scholar
  • Chun, L. and Qi, F., Integral inequalities of Hermite-Hadamard type for functions whose third derivatives are convex, J. Inequal. Appl., 2013, 2013:451, 10 pages; Available online at http://dx.doi.org/10.1186/1029-242X-2013-451

    Qi F. , 'Integral inequalities of Hermite-Hadamard type for functions whose third derivatives are convex ' (2013 ) 2013 J. Inequal. Appl. : 451 -.

    • Search Google Scholar
  • Dragomir, S. S., Refinements of the Hermite-Hadamard integral inequality for log-convex functions, Austral. Math. Soc. Gaz., 28 (2001), no. 3, 129–134.

    Dragomir S. S. , 'Refinements of the Hermite-Hadamard integral inequality for log-convex functions ' (2001 ) 28 Austral. Math. Soc. Gaz. : 129 -134.

    • Search Google Scholar
  • Dragomir, S. S. and Agarwal, R. P., Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett., 11 (1998), no. 5, 91–95; Available online at http://dx.doi.org/10.1016/S0893-9659(98)00086-X

    Agarwal R. P. , 'Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula ' (1998 ) 11 Appl. Math. Lett. : 91 -95.

    • Search Google Scholar
  • Dragomir, S. S. and Pearce, C. E. M., Selected Topics on Hermite-Hadamard Type Inequalities and Applications, RGMIA Monographs, Victoria University, 2000; Available online at http://rgmia.org/monographs/hermite_hadamard.html

    Pearce C. E. M. , '', in Selected Topics on Hermite-Hadamard Type Inequalities and Applications , (2000 ) -.

  • Gill, P. M., Pearce, C. E. M. and Pečarić, J., Hadamard’s inequality for r-convex functions, J. Math. Anal. Appl., 215 (1997), no. 2, 461–470; Available online at http://dx.doi.org/10.1006/jmaa.1997.5645

    Pečarić J. , 'Hadamard’s inequality for r-convex functions ' (1997 ) 215 J. Math. Anal. Appl. : 461 -470.

    • Search Google Scholar
  • Guo, B.-N. and Qi, F., A simple proof of logarithmic convexity of extended mean values, Numer. Algorithms, 52 (2009), no. 1, 89–92; Available online at http://dx.doi.org/10.1007/s11075-008-9259-7

    Qi F. , 'A simple proof of logarithmic convexity of extended mean values ' (2009 ) 52 Numer. Algorithms : 89 -92.

    • Search Google Scholar
  • Guo, B.-N. and Qi, F., The function (bxax)/x: Logarithmic convexity and applications to extended mean values, Filomat, 25 (2011), no. 4, 63–73; Available online at http://dx.doi.org/10.2298/FIL1104063G

    Qi F. , 'The function (bx − ax)/x: Logarithmic convexity and applications to extended mean values ' (2011 ) 25 Filomat : 63 -73.

    • Search Google Scholar
  • Hardy, G. H., Littlewood, J. E. and Pólya, G., Inequalities, 2nd ed., Cambridge University Press, Cambridge, 1934.

    Pólya G. , '', in Inequalities , (1934 ) -.

  • Kirmaci, U. S., Inequalities for differentiable mappings and applications to special means of real numbers to midpoint formula, Appl. Math. Comput., 147 (2004), no. 1, 137–146; Available online at http://dx.doi.org/10.1016/S0096-3003(02)00657-4

    Kirmaci U. S. , 'Inequalities for differentiable mappings and applications to special means of real numbers to midpoint formula ' (2004 ) 147 Appl. Math. Comput. : 137 -146.

    • Search Google Scholar
  • Li, W.-H. and Qi, F., Some Hermite-Hadamard type inequalities for functions whose n-th derivatives are (α, m)-convex, Filomat, 27 (2013), no. 8, 1575–1582; Available online at http://dx.doi.org/10.2298/FIL1308575L

    Qi F. , 'Some Hermite-Hadamard type inequalities for functions whose n-th derivatives are (α, m)-convex ' (2013 ) 27 Filomat : 1575 -1582.

    • Search Google Scholar
  • Ngoc, N. P. N., Vinh, N. V. and Hien, P. T. T., Integral inequalities of Hadamard type for r-convex functions, Int. Math. Forum, 4 (2009), no. 33–36, 1723–1728.

    Hien P. T. T. , 'Integral inequalities of Hadamard type for r-convex functions ' (2009 ) 4 Int. Math. Forum : 1723 -1728.

    • Search Google Scholar
  • Niculescu, C. P. and Persson, L.-E., Convex Functions and their Applications, CMS Books in Mathematics, Springer-Verlag, 2005.

    Persson L.-E. , '', in Convex Functions and their Applications , (2005 ) -.

  • Noor, M. A., Qi, F. and Awan, M. U., Some Hermite-Hadamard type inequalities for log-h-convex functions, Analysis (Berlin), 33 (2013), no. 4, 367–375; Available online at http://dx.doi.org/10.1524/anly.2013.1223

    Awan M. U. , 'Some Hermite-Hadamard type inequalities for log-h-convex functions ' (2013 ) 33 Analysis (Berlin) : 367 -375.

    • Search Google Scholar
  • Pearce, C. E. M. and Pečarić, J. Inequalities for differentiable mappings with application to special means and quadrature formulae, Appl. Math. Lett., 13 (2000), no. 2, 51–55; Available online at http://dx.doi.org/10.1016/S0893-9659(99)00164-0

    Pečarić J. , 'Inequalities for differentiable mappings with application to special means and quadrature formulae ' (2000 ) 13 Appl. Math. Lett. : 51 -55.

    • Search Google Scholar
  • Pearce, C. E. M., Pečarić, J. and Šimić, V., Stolarsky means and Hadamard’s inequality, J. Math. Anal. Appl., 220 (1998), no. 1, 99–109; Available online at http://dx.doi.org/10.1006/jmaa.1997.5822

    Šimić V. , 'Stolarsky means and Hadamard’s inequality ' (1998 ) 220 J. Math. Anal. Appl. : 99 -109.

    • Search Google Scholar
  • Qi, F. and Xi, B.-Y., Some integral inequalities of Simpson type for GA-ε-convex functions, Georgian Math. J., 20 (2013), no. 4, 775–788; Available online at http://dx.doi.org/10.1515/gmj-2013-0043

    Xi B.-Y. , 'Some integral inequalities of Simpson type for GA-ε-convex functions ' (2013 ) 20 Georgian Math. J. : 775 -788.

    • Search Google Scholar
  • Shuang, Y., Wang, Y. and Qi, F., Some inequalities of Hermite-Hadamard type for functions whose third derivatives are (α, m)-convex, J. Comput. Anal. Appl., 17 (2014), no. 2, 272–279.

    Qi F. , 'Some inequalities of Hermite-Hadamard type for functions whose third derivatives are (α, m)-convex ' (2014 ) 17 J. Comput. Anal. Appl. : 272 -279.

    • Search Google Scholar
  • Shuang, Y., Yin, H.-P. and Qi, F., Hermite-Hadamard type integral inequalities for geometric-arithmetically s-convex functions, Analysis (Munich), 33 (2013), no. 2, 197–208; Available online at http://dx.doi.org/10.1524/anly.2013.1192

    Qi F. , 'Hermite-Hadamard type integral inequalities for geometric-arithmetically s-convex functions ' (2013 ) 33 Analysis (Munich) : 197 -208.

    • Search Google Scholar
  • Stolarsky, K. B., Generalizations of the logarithmic mean, Math. Mag., 48 (1975), 87–92.

    Stolarsky K. B. , 'Generalizations of the logarithmic mean ' (1975 ) 48 Math. Mag. : 87 -92.

  • Sulaiman, W. T., Refinements to Hadamard’s inequality for log-convex functions, Appl. Math., 2 (2011), no. 7, 899–903; Available online at http://dx.doi.org/10.4236/am.2011.27120

    Sulaiman W. T. , 'Refinements to Hadamard’s inequality for log-convex functions ' (2011 ) 2 Appl. Math. : 899 -903.

    • Search Google Scholar
  • Sun, M.-B. and Yang, X.-P., Inequalities for the weighted mean of r-convex functions, Proc. Amer. Math. Soc., 133 (2005), no. 6, 1639–1646; Available online at http://dx.doi.org/10.1090/S0002-9939-05-07835-4

    Yang X.-P. , 'Inequalities for the weighted mean of r-convex functions ' (2005 ) 133 Proc. Amer. Math. Soc. : 1639 -1646.

    • Search Google Scholar
  • Wang, S.-H. and Qi, F., Inequalities of Hermite-Hadamard type for convex functions which are n-times differentiable, Math. Inequal. Appl., 16 (2013), no. 4, 1269–1278; Available online at http://dx.doi.org/10.7153/mia-16-97

    Qi F. , 'Inequalities of Hermite-Hadamard type for convex functions which are n-times differentiable ' (2013 ) 16 Math. Inequal. Appl. : 1269 -1278.

    • Search Google Scholar
  • Xi, B.-Y. and Bao, T.-Y., Some properties of r-mean convex functions, Math. Practice Theory, 38 (2008), no. 12, 113–119. (Chinese).

    Bao T.-Y. , 'Some properties of r-mean convex functions ' (2008 ) 38 Math. Practice Theory : 113 -119.

    • Search Google Scholar
  • Xi, B.-Y. and Qi, F., Hermite-Hadamard type inequalities for functions whose derivatives are of convexities, Nonlinear Funct. Anal. Appl., 18 (2013), no. 2, 163–176.

    Qi F. , 'Hermite-Hadamard type inequalities for functions whose derivatives are of convexities ' (2013 ) 18 Nonlinear Funct. Anal. Appl. : 163 -176.

    • Search Google Scholar
  • Xi, B.-Y. and Qi, F., Some Hermite-Hadamard type inequalities for differentiable convex functions and applications, Hacet. J. Math. Stat., 42 (2013), no. 3, 243–257.

    Qi F. , 'Some Hermite-Hadamard type inequalities for differentiable convex functions and applications ' (2013 ) 42 Hacet. J. Math. Stat. : 243 -257.

    • Search Google Scholar
  • Xi, B.-Y. and Qi, F., Some inequalities of Hermite-Hadamard type for h-convex functions, Adv. Inequal. Appl., 2 (2013), no. 1, 1–15.

    Qi F. , 'Some inequalities of Hermite-Hadamard type for h-convex functions ' (2013 ) 2 Adv. Inequal. Appl. : 1 -15.

    • Search Google Scholar
  • Xi, B.-Y., Wang, Y. and Qi, F., Some integral inequalities of Hermite-Hadamard type for (s, m)-convex functions, Transylv. J. Math. Mechanics, 5 (2013), no. 1, 69–84.

    Qi F. , 'Some integral inequalities of Hermite-Hadamard type for (s, m)-convex functions ' (2013 ) 5 Transylv. J. Math. Mechanics : 69 -84.

    • Search Google Scholar
  • Yang, G.-S. and Hwang, D.-Y., Refinements of Hadamard’s inequality for r-convex functions, Indian J. Pure Appl. Math., 32 (2001), no. 10, 1571–1579.

    Hwang D.-Y. , 'Refinements of Hadamard’s inequality for r-convex functions ' (2001 ) 32 Indian J. Pure Appl. Math. : 1571 -1579.

    • Search Google Scholar
  • Zhang, X.-M., Chu, Y.-M. and Zhang, X.-H., The Hermite-Hadamard type inequality of GA-convex functions and its application, J. Inequal. Appl., 2010 (2010), Article ID 507560, 11 pages; Available online at http://dx.doi.org/10.1155/2010/507560

    Zhang X.-H. , '', in J. Inequal. Appl. , (2010 ) -.

  • Zhang, T.-Y., Ji, A.-P. and Qi, F., Some inequalities of Hermite-Hadamard type for GA-convex functions with applications to means, Matematiche (Catania), 68 (2013), no. 1, 229–239; Available online at http://dx.doi.org/10.4418/2013.68.1.17

    Qi F. , 'Some inequalities of Hermite-Hadamard type for GA-convex functions with applications to means ' (2013 ) 68 Matematiche (Catania) : 229 -239.

    • Search Google Scholar

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
sumbission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2021 Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)